# SDR CALA2015010600003

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 45,465 hours, 14,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FASTENER HOLES CRACKED AT LBL 45 AFT OTBD HOLE ON FWD SIDE OF 727B & CTR ATTACH FASTENER JUST AFT OF 727B MARKED.  RECEIVED & COMPLIED WITH ECRA 5320-02390 REV ORIGINAL 44-0008 ATTACHED.
